# SDR A6WA200840009

- Difficulty date: January 5, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Engine: Ge CF343B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Condition: Out Of Adjust
- Location: Brakes
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-SKID IB CAUTION MESSAGE AFTER TAKEOFF FOLLOWED BY PARKING BRAKE SHUTOFF VALVE CAUTION MESSAGE.  LANDING GEAR HESITATED TO RETRACT THEN RETRACTED SLOWLY, CAUTION MESSAGES WENT AWAY.  HYD SYS NR3 QUANTITY AND PRESS NORMAL, ON GROUND SYSTEM 3 HYD QTY 60 PERCENT.  ADJUSTED PARKING BRAKE SWITCH IAW AMM 32-45-16. OPS CHECK GOOD. PERFORMED GEAR SWING AND TIMED GEAR SWINGS W/ 3A AND3B ALONE 7 TOGETHER . NO DEFECTS NOTED DUE TO DISCREPANCY INSPECTED HARNESSES PROX SWITCHES INTERGRATED PSCU NO FAULTS IN MEMORY. (K)
